# SDR AALA20151201005

- Difficulty date: December 23, 2014
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  A 1/4 INCH HOLE IS THE RT CUSP AT STATION 249.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-01.
